Alert archive / Texas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 103, NWS Amarillo, TX
NWS Amarillo, TX issued this severe thunderstorm warning at May 21, 2016, 7:14 PM CDT for Deaf Smith County, Oldham County, Texas. It was in force for 61 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 21, 2016, 7:14 PM CDT (00:14 UTC)
- Expired
- May 21, 2016, 8:15 PM CDT
- In force
- 61 min
- Issued by
- NWS Amarillo, TX
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 50.0 mph
Counties Deaf Smith County, TX, Oldham County, TX
The radar
The Amarillo radar (KAMA), 79 km from the middle of the area, began a volume at 00:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 21, 7:18 PM CDT | HAIL 1.5 | 1 Ese Simms, TX | |
| May 21, 7:49 PM CDT | HAIL 1 | 10 Se Simms, TX | 0.95 INCH DIAMETER HAIL MEASURED WITH CALIPERS. |
| May 21, 8:20 PM CDT | HAIL 1 | 11 E Simms, TX | NICKEL TO QUARTER SIZE HAIL. |
| May 21, 8:20 PM CDT | HAIL 1 | 12 E Simms, TX | DIME TO QUARTER SIZE HAIL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 21, 2:43 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 0.2 hours before the alert went out and 80 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 903 J/kg
- Mixed-layer CIN
- -58 J/kg
- Mixed-layer LCL
- 2135 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 28 m²/s²
- 0-3 km storm-relative helicity
- 220 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.0
The text
As transmitted.
568
WUUS54 KAMA 220014
SVRAMA
TXC117-359-220115-
/O.NEW.KAMA.SV.W.0103.160522T0014Z-160522T0115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
714 PM CDT SAT MAY 21 2016
THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL DEAF SMITH COUNTY IN THE PANHANDLE OF TEXAS...
SOUTH CENTRAL OLDHAM COUNTY IN THE PANHANDLE OF TEXAS...
* UNTIL 815 PM CDT
* AT 714 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 4 MILES SOUTHEAST
OF SIMMS...OR 15 MILES NORTHWEST OF HEREFORD...MOVING NORTHEAST AT 15
MPH.
HAZARD...HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
* LOCATIONS IMPACTED INCLUDE...
SIMMS.
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 26 AND 32.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN AMARILLO.
&&
LAT...LON 3492 10281 3533 10258 3501 10217 3499 10217
3480 10265
TIME...MOT...LOC 0014Z 229DEG 15KT 3499 10259
HAIL...1.25IN
WIND...<50MPH
$$
142 follow-up statements
108
WWUS54 KAMA 220037
SVSAMA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
737 PM CDT SAT MAY 21 2016
TXC117-359-220115-
/O.CON.KAMA.SV.W.0103.000000T0000Z-160522T0115Z/
DEAF SMITH TX-OLDHAM TX-
737 PM CDT SAT MAY 21 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR CENTRAL DEAF SMITH AND SOUTH CENTRAL OLDHAM COUNTIES...
AT 736 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES EAST OF
SIMMS...OR 14 MILES SOUTH OF VEGA...MOVING NORTHEAST AT 15 MPH.
HAZARD...GOLF BALL SIZE HAIL.
SOURCE...TRAINED WEATHER SPOTTERS REPORTED HAIL UP TO THE SIZE OF
PING PONG BALLS EAST-SOUTHEAST OF SIMMS AT.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT DAMAGE
TO ROOFS...SIDING...WINDOWS...AND VEHICLES.
LOCATIONS IMPACTED INCLUDE...
SIMMS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
AMARILLO.
&&
LAT...LON 3492 10281 3533 10258 3501 10217 3499 10217
3480 10265
TIME...MOT...LOC 0036Z 229DEG 15KT 3505 10250
HAIL...1.75IN
WIND...<50MPH
$$
14035
WWUS54 KAMA 220106
SVSAMA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
806 PM CDT SAT MAY 21 2016
TXC117-359-220115-
/O.CON.KAMA.SV.W.0103.000000T0000Z-160522T0115Z/
DEAF SMITH TX-OLDHAM TX-
806 PM CDT SAT MAY 21 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR CENTRAL DEAF SMITH AND SOUTH CENTRAL OLDHAM COUNTIES...
AT 805 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES EAST OF
SIMMS...OR 15 MILES SOUTH OF VEGA...MOVING NORTHEAST AT 5 MPH.
HAZARD...GOLF BALL SIZE HAIL.
SOURCE...TRAINED WEATHER SPOTTERS REPORTED HAIL UP TO THE SIZE OF
GOLF BALLS WITH THIS STORM.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT DAMAGE
TO ROOFS...SIDING...WINDOWS...AND VEHICLES.
LOCATIONS IMPACTED INCLUDE...
SIMMS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
AMARILLO.
&&
LAT...LON 3492 10281 3533 10258 3501 10217 3499 10217
3480 10265
TIME...MOT...LOC 0105Z 233DEG 6KT 3503 10251
HAIL...1.75IN
WIND...<50MPH
$$
14What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 21, 7:04 PM CDT, 10 minutes earlier.
Area forecast discussion, May 21, 7:04 PM CDT, 10 minutes before
Area Forecast Discussion National Weather Service Amarillo TX 704 PM CDT SAT MAY 21 2016 .Aviation... /For the 00z TAFs/ Thunderstorms are near Dalhart now and these will push east of the terminal within the next couple of hours. Other storms located west- southwest of Amarillo may approach the terminal closer to 01z but instability will be decreasing so storms may diminish before impacting the terminal. Another storm nearing Guymon has shown a downward trend but may still result in irradic wind gusts as it passes over/near the terminal between 00 and 01z. Otherwise, warm/moist southerly flow may result in MVFR or IFR stratus at all sites later tonight, with Amarillo having the greatest likelihood. Stratus should clear by mid morning. Thunderstorms will redevelop tomorrow afternoon and could impact either of the three terminals. Prob30 will suffice for now until timing can be better resolved. BRB && .Prev Discussion... /Issued 529 PM CDT SAT MAY 21 2016/ Mesoscale Update... Convection has developed late this afternoon in a band from near Stratford to Dalhart to far western Deaf Smith County. This is ahead of a surface trough/sharpening dryline west of the New Mexico state line, on the western edge of low-level theta-e axis. Movement of individual cells is northeast at 25 to 30 mph. Latest RAP sounding for KHDT needed little/no modification based on nearby surface obs. Deep mixing has occurred with MLCAPE approaching 1,000 J/KG and 300-500 J/KG of CAPE in the hail growth zone. With the absence of large CAPE in the hail growth zone, significant (2"+) hail sizes may be difficult to achieve. Nevertheless, sufficient instability is present for marginally severe hail in the strongest storms. Effective Bulk Shear of around 35 knots is supportive of organized/persistent updrafts and at least transient supercell characteristics. Radar has shown the deepest cores indicitive of the strongest updrafts have not sustained for long. No significant trends upward are expected this evening. Eventually isollobarically forced low level backing and decreased mixing will lead to a surge of better moisture northwestward, but by then diabatic cooling will be underway and the surface based instability will lessen with a downward trend in convection expected. Until then (probably around 9 or 10 PM) a severe hail/wind threat should persist. We will evaluate new guidance and observational trends, the potential for storms to sustain into the night and/or redevelop with warm advection process. This seems unlikely at this time (see previous discussion for reasoning). BRB Prev Discussion... /Issued 335 PM CDT SAT MAY 21 2016/ Discussion... Thunderstorms that develop this afternoon across the western Panhandles will move east this evening with at least a marginally severe wind/hail threat persisting through late evening. Deepening moisture and increasing precipitable water values per short term guidance and trends in the upstream GPS PWAT sites, combined with relatively slow storm motions are supportive of locally heavy rainfall amounts and possibly flooding potential, particularly later this evening in the southern Texas Panhandle. For specifics on convective initiation and potential severe please see the previously issued mesoscale discussion. Updates on mesoscale evolution will be sent as needed through the afternoon and evening. There is a decent signal in some of the models of warm/moist advection process keeping convection going across the southern portion of the Texas Panhandle through the night. Most of the forecast soundings still show evidence of ridging/subsidence for most of the night, but the eastward progression of the ridge may be enough for some activity late especially in the southeast Texas Panhandle where the WAA signal is maximized. Kept low probabilities to account for this mainly focused on the southeastern Texas Panhandle. Modest ascent will overspread the area tomorrow in diffluent upper flow regime. A sharpening dryline across the western Panhandles should focus thunderstorm development during the afternoon in a moderately unstable environment with MLCAPE of 2,000-2,500 J/KG. 0-6 km bulk shear of around 30 to 40 knots should be sufficient for storm organization and supercells. Large hail and damaging winds will be the primary threat although with relatively low LCL heights generally less than 1,000m isolated tornadoes will be possible. The best chance for a tornado would be during the evening as low level jet strengthens causing low level shear to increase and before significant boundary layer stabilization occurs. Troughing to our west continues through mid-week before accelerating eastward toward the Panhandles by the end of the week. Until then mid-level momentum should allow the dryline to mix/sharpen across the far eastern Panahandles and this convection should be limited to this area. We will need to monitor trends in the short term guidance as the time nears in case models are mixing the dryline too far east as has been the case lately. This is a more synoptically active scenario with fairly decent cross-boundary mean flow, thus the reasoning for not adjusting westward at this time. If models trend slower and more amplified with approaching truogh, we will likely need to introduce at least low probabilities of convection in the east portion of the Panhandles. BRB && .AMA Watches/Warnings/Advisories... TX...NONE. OK...NONE. && 3/14
Hazardous weather outlook, May 21, 3:10 PM CDT, 4 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AMARILLO TX 310 PM CDT SAT MAY 21 2016 OKZ001>003-TXZ001>020-220815- CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON- GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH- 310 PM CDT SAT MAY 21 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA PANHANDLES. .DAY ONE...THIS EVENING AND TONIGHT. ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS THE TEXAS AND OKLAHOMA PANHANDLES THIS EVENING THROUGH AT LEAST EARLY TONIGHT. SOME STORMS THAT DEVELOP WILL HAVE THE POTENTIAL TO BECOME STRONG TO SEVERE WITH LARGE HAIL AND DAMAGING WINDS BEING THE PRIMARY HAZARDS. HEAVY RAINS WILL LIKELY OCCUR...POSSIBLY LEADING TO FLOODING OR FLASH FLOODING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS THE OKLAHOMA AND TEXAS PANHANDLES SUNDAY. SEVERE THUNDERSTORMS ARE POSSIBLE WITH LARGE HAIL AND DAMAGING WINDS BEING THE PRIMARY HAZARDS. ISOLATED TORNADOES ARE ALSO A POSSIBILITY. ISOLATED THUNDERSTORMS MAY FORM ACROSS THE FAR EASTERN TEXAS AND OKLAHOMA PANHANDLES MONDAY AFTERNOON AND AGAIN TUESDAY AFTERNOON. SOME OF THESE STORMS COULD BECOME SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THROUGH EARLY TONIGHT. SPOTTER GROUPS AND EMERGENCY MANAGEMENT OFFICIALS ACROSS THE OKLAHOMA AND TEXAS PANHANDLES SHOULD CONTINUE TO MONITOR THE LATEST FORECASTS AND BE PREPARED FOR POSSIBLE ACTIVATION SUNDAY AFTERNOON AND EVENING.
In the hours before
Local storm report, May 21, 6:11 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
611 PM CDT SAT MAY 21 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM HAIL 3 W SIMMS 35.03N 102.71W
05/21/2016 E1.00 INCH DEAF SMITH TX BROADCAST MEDIA
MOSTLY DIME TO NICKEL SIZE HAIL WAS FALLING WITH A FEW
HAILSTONES UP TO QUARTER SIZE.
&&
EVENT NUMBER AMA1600373
FENNERLocal storm report, May 21, 6:30 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
630 PM CDT SAT MAY 21 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0617 PM HAIL 9 W HARTLEY 35.89N 102.56W
05/21/2016 E1.00 INCH HARTLEY TX BROADCAST MEDIA
QUARTER SIZE HAIL REPORTED 9.2 MILES WEST OF HARTLEY ON
FM 998...20 TO 30 MPH WIND...AND FAIR AMOUNT OF HAIL BUT
NOT ENOUGH TO COVER THE ROAD.
&&
EVENT NUMBER AMA1600374
14Local storm report, May 21, 6:39 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
639 PM CDT SAT MAY 21 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0637 PM HAIL 4 SW HARTLEY 35.85N 102.44W
05/21/2016 M1.00 INCH HARTLEY TX BROADCAST MEDIA
&&
EVENT NUMBER AMA1600375
BRBLocal storm report, May 21, 6:58 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
658 PM CDT SAT MAY 21 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0647 PM HAIL 3 WSW SIMMS 35.01N 102.71W
05/21/2016 E0.75 INCH DEAF SMITH TX TRAINED SPOTTER
PEA TO PENNY SIZE HAIL.
&&
EVENT NUMBER AMA1600376
BRBLocal storm report, May 21, 7:06 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
706 PM CDT SAT MAY 21 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0704 PM HAIL 4 SW HARTLEY 35.85N 102.44W
05/21/2016 M1.00 INCH HARTLEY TX BROADCAST MEDIA
&&
EVENT NUMBER AMA1600377
BRBLocal storm report, May 21, 7:09 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
709 PM CDT SAT MAY 21 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0707 PM HAIL 4 SW HARTLEY 35.85N 102.44W
05/21/2016 M1.50 INCH HARTLEY TX BROADCAST MEDIA
UPDATE TO THE LAST REPORT OF QUARTERS AT THIS LOCATION.
HAIL SIZE IS NOW UP TO HALF DOLLARS.
&&
EVENT NUMBER AMA1600378
BRBThe office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 21, 7:25 PM CDT | Severe Thunderstorm Warning | AMA | Dallam, Hartley, Moore | 65 min |
| May 21, 7:30 PM CDT | Areal Flood Advisory | AMA | Hartley | 3 hr |
| May 21, 7:50 PM CDT | Flash Flood Warning | AMA | Hartley | 3 hr |
| May 21, 7:54 PM CDT | Severe Thunderstorm Warning | AMA | Dallam, Hartley | 66 min |
| May 21, 8:13 PM CDT | Severe Thunderstorm Warning | AMA | Deaf Smith, Oldham | 47 min |
| May 21, 8:24 PM CDT | Severe Thunderstorm Warning | AMA | Deaf Smith | 51 min |
| May 21, 8:54 PM CDT | Severe Thunderstorm Warning | AMA | Dallam, Hartley | 42 min |
| May 21, 8:59 PM CDT | Areal Flood Advisory | AMA | Deaf Smith | 3 hr |
| May 21, 9:09 PM CDT | Severe Thunderstorm Warning | AMA | Deaf Smith, Oldham | 81 min |
| May 21, 9:31 PM CDT | Severe Thunderstorm Warning | AMA | Deaf Smith, Oldham | 59 min |
| May 21, 10:30 PM CDT | Special Weather Statement | AMA | Oldham | 60 min |
| May 21, 10:54 PM CDT | Severe Thunderstorm Warning | AMA | Deaf Smith, Oldham | 31 min |
| May 22, 12:25 AM CDT | Severe Thunderstorm Warning | AMA | Dallam, Deaf Smith, Hartley, Oldham | 64 min |
| May 22, 3:33 PM CDT | Special Weather Statement | AMA | Dallam | 27 min |
| May 22, 3:35 PM CDT | Severe Thunderstorm Warning | AMA | Armstrong, Donley, Gray | 55 min |
| May 22, 3:46 PM CDT | Severe Thunderstorm Warning | AMA | Hansford, Hutchinson | 59 min |
| May 22, 3:57 PM CDT | Severe Thunderstorm Warning | AMA | Donley | 48 min |
| May 22, 4:06 PM CDT | Severe Thunderstorm Warning | AMA | Carson, Gray | 54 min |
| May 22, 4:30 PM CDT | Severe Thunderstorm Warning | AMA | Donley, Gray | 60 min |
| May 22, 4:43 PM CDT | Severe Thunderstorm Warning | AMA | Hansford, Ochiltree | 62 min |
| May 22, 4:46 PM CDT | Severe Thunderstorm Warning | AMA | Dallam, Sherman | 59 min |
| May 22, 4:52 PM CDT | Severe Thunderstorm Warning | AMA | Gray, Roberts | 53 min |
| May 22, 5:10 PM CDT | Flash Flood Warning | AMA | Donley, Gray | 3 hr |
| May 22, 5:10 PM CDT | Severe Thunderstorm Warning | AMA | Collingsworth, Donley | 65 min |
| May 22, 5:29 PM CDT | Flash Flood Warning | AMA | Hansford, Hutchinson, Ochiltree, Roberts | 3 hr |
| May 22, 5:29 PM CDT | Severe Thunderstorm Warning | AMA | Donley, Gray | 61 min |
| May 22, 5:32 PM CDT | Severe Thunderstorm Warning | AMA | Hansford, Ochiltree | 58 min |
| May 22, 5:34 PM CDT | Tornado Warning | AMA | Donley | 26 min |
| May 22, 5:46 PM CDT | Severe Thunderstorm Warning | AMA | Dallam, Sherman | 26 min |
| May 22, 6:01 PM CDT | Flash Flood Warning | AMA | Donley | 3 hr |
| May 22, 6:16 PM CDT | Severe Thunderstorm Warning | AMA | Collingsworth, Donley | 59 min |
| May 22, 6:25 PM CDT | Severe Thunderstorm Warning | AMA | Donley, Gray | 80 min |
| May 22, 6:29 PM CDT | Tornado Warning | AMA | Hansford, Ochiltree | 46 min |
| May 22, 6:41 PM CDT | Severe Thunderstorm Warning | AMA | Hansford, Ochiltree | 64 min |
| May 22, 6:46 PM CDT | Tornado Warning | AMA | Ochiltree | 44 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.